# SDR VNAA20240619029

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 744-762
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SIDE SEAT RAIL OF STRG 15LH/RH BETWEEN FS744.15 - FS 761.85.  EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 AND WAS REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
